# SDR MWEA020279

- Difficulty date: April 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 39,411 hours, 40,716 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101419
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, INNER PAN HAS A CRACK ON FORWARD END AT HOLD OPEN LATCH GUIDE.  FABRICATED AND INSTALLED PAN REPAIR.
